# SDR CALA2023022400533

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5323050020000
- Condition: Corroded
- Location: Str41-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARO  PIT R/H FR29 BETWEEN STRINGERS 41R-42R HAS CORROSION O N CLEAT (A3NB-53-3-6105) GENERATED AT HAECO LCQ BY V919150 PER N R 9292693 (40693) REMOVED AND REPLACED CLEAR CLEAT IN FWD CARGO PIT FR29 RT AT STR 41R-42R IAW A320 SRM 51-72-11-911-001 PERFORMED BY V052030
